On the spatial entropy of two-dimensional golden mean

Jonq Juang, Shih Feng Shieh

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

A sharper lower bound for the spatial entropy of two-dimensional golden mean was derived. The spatial entropy of subshifts of finite type was known to be the logarithm of the largest eigenvalue of its corresponding transition matrix. The relationship between m-transition matrix T(m) H, V and h(∑H, V) was also given. The recursive formula for constructing T(m) H, V was also found.

Original languageEnglish
Pages (from-to)309-319
Number of pages11
JournalInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume14
Issue number1
DOIs
Publication statusPublished - 2004 Jan

    Fingerprint

Keywords

  • Cellular neural networks
  • Spatial entropy
  • Subshift of finite type
  • Two-dimensional golden mean

ASJC Scopus subject areas

  • Modelling and Simulation
  • Applied Mathematics

Cite this